ITEM METADATA RECORD
Title: Approximations of m-overlapping spacings processes
Authors: Beirlant, Jan ×
Horvath, L #
Issue Date: 1984
Publisher: Blackwell publ ltd
Series Title: Scandinavian journal of statistics vol:11 issue:4 pages:225-245
ISSN: 0303-6898
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science